It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Is my doctor screwing me over??

Re: Is my doctor screwing me over??

[ Back to Messages ]

Message

Posted by you bet on November 03, 2000 at 17:54:56:

In Reply to: Is my doctor screwing me over?? posted by Mike on October 28, 2000 at 16:33:27:

I think that a majority of physicians are playing games when it comes to prescribing medication. Actually I work in the health care field so I know this to be true. Some doctors are scared of the meds themselves or else give you a super low dose so that you have to be returning to see him more often which increases his revenue. I suggest you make an appointment with your Dr. DEMAND that he begin to help you more efficiently (after all, he's supposed to be working FOR you). If he refuses to help you, threaten to see another doctor and tell him to go f@*k himself! doctor prescribed me Buspar... Well technically I asked for it.
: I told him I was "sick of the low dosages he always gives me, it's no wonder none of my drugs ever work." He gives me tiny doses of every drug, and then I don't see him again for more than a month. It's usually less than even the recommended starting dose, so I stay on that for a month with no effect at all. Now he gave me Buspar, and we agreed that I would "up my dose myself after a week if there were no side effects" but I had to really campaign for this.
: Now I have to split a pill in half and only take one a day, at night.
: *5 MG A DAY* WHAT THE HELL??? 5 MG!? I've done a lot of research on the net and MINIMUM starting dose of Buspar is 15 MG!
: 1/3 the minimum!? This guy is screwing me over, after a week I increase it to *10* (WOW!)
: I am really sick of this crap, no wonder no drug works for me if I'm never given enough.
: Should I just increase my dosage myself and tell him "Oops, I read the instructions wrong I'm out of medication!" or something?
: Because I am really, really getting sick of this.




Follow Ups




All times are GMT -7. The time now is 09:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!